# SDR AWXA200201087

- Difficulty date: October 28, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,411 hours, 42,527 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767512
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/2" CRACK WAS FOUND ON STRINGER 16 L/H AT BS 500C+14, AFT OF EXTERIOR LIGHT COVER. MAINTENANCE TRIMMED OFF CRACKED END OF STRINGER 16 L/H AT BS 500C+14; FABRICATED A FILLER AND REPAIR CHANNEL; AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5312-01094-DD1.
